CaltechAUTHORS
  A Caltech Library Service

On the maximum tolerable noise of k-input gates for reliable computation by formulas

Evans, William S. and Schulman, Leonard J. (2003) On the maximum tolerable noise of k-input gates for reliable computation by formulas. IEEE Transactions on Information Theory, 49 (11). pp. 3094-3098. ISSN 0018-9448. http://resolver.caltech.edu/CaltechAUTHORS:EVAieeetit03

[img]
Preview
PDF
See Usage Policy.

420Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:EVAieeetit03

Abstract

We determine the precise threshold of component noise below which formulas composed of odd degree components can reliably compute all Boolean functions.


Item Type:Article
Additional Information:© Copyright 2006 IEEE. Reprinted with permission. Manuscript received October 15, 2002; revised May 22, 2003. [Posted online: 2003-11-17] The work of W.S. Evans was supported in part by the Natural Sciences and Engineering Research Council of Canada. The work of L.J. Schulman was supported in part by the National Science Foundation and the Charles Lee Powell Foundation. Communicated by G. Battail, Associate Editor At Large. The authors would like to thank the anonymous referees for their comments.
Subject Keywords:Computation by unreliable components, reliable computing
Record Number:CaltechAUTHORS:EVAieeetit03
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:EVAieeetit03
Alternative URL:http://dx.doi.org/10.1109/TIT.2003.818405
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:5242
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:05 Oct 2006
Last Modified:26 Dec 2012 09:04

Repository Staff Only: item control page